K-functionals and extreme problems of the theory of approximation for classes of analytic functions in the circle. I / Vakarchuk, S. B., Vakarchuk, M. B. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Vakarchuk S. B., Vakarchuk M. B.
K-functionals and extreme problems of the theory of approximation for classes of analytic functions in the circle. I


Download publication will be available after 05/01/2024 р., in 59 days

Cite:
Vakarchuk, S. B., Vakarchuk, M. B. (2022). K-functionals and extreme problems of the theory of approximation for classes of analytic functions in the circle. I. Ukrainian Mathematical Journal, 74 (4), 469-485. http://jnas.nbuv.gov.ua/article/UJRN-0001336840 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209